# SDR QXEA0002465

- Difficulty date: August 28, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- Aircraft time: 29,818 hours, 35,846 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- THERE IS CORROSION AROUND A SCREW HOLE ON LOWER SIDE OF SPAR WEB AT STATION 6805, JUST INBOARD OF SEAT TRACK FLOORBEAM AT BL 600 RIGHT HAND.  REPAIRED IAW FOKKER SRM 51-10-4, AND HORIZON AIR EA 4-53-1326.
